# SDR QXEA2019071200261

- Difficulty date: July 12, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 14,290 hours, 20,614 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Part number: NAS514P8328
- Condition: Missing
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HARDWARE NOT INSTALLED IN MAIN CABIN DOOR DITCHING DAM TRACK (1EA), UPPER RIGHT SIDE NEAR CABIN DOOR EXIT HANDLE. REMOVED FROM SERVICE. INSTALLED NEW HARDWARE @ MAIN CABIN DOOR DITCHING DAM TRACK, QTY 1, UPPER FWD SIDE NEAR MAIN CABIN DOOR EXIT HANDLE. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
